# SDR AALA201611299007

- Difficulty date: November 25, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 51,425 hours, 22,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13C AISLE PATHWAY LIGHT COVER BROKEN. REMOVED AND REPLACED EMERGENCY PATH LIGHT BRACKET AT 13C PER CMM 25-22-52. OPS CHECK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
